dcsimg
Article: The systematic and phylogenetic position of Palaeospongilla chubutensis (Porifera: Spongillidae)
FAQ

Title

The systematic and phylogenetic position of Palaeospongilla chubutensis (Porifera: Spongillidae)

By

Racek, A A
Harrison, F W

Type

Article

Date of Publication

1975

Original Publication

Proceedings of the Linnean Society of New South Wales

Volume

99

Pages

157--165

Contributed by

BioStor

Language

English

Published by

Sydney Linnean Society of New South Wales

Identifiers

BioStor: https://biostor.org/reference/68459

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS